# SDR RJEF20190327001

- Difficulty date: March 23, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Aircraft time: 47,055 hours, 20,670 cycles
- Engine: Iae V2524A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT LRC697 (SJO-BOG) THE AIRCRAFT TRIGGERED MESSAGE RELATED WITH LOW PRESSURE ON HYDRAULIC RESERVOIR OF GREEN SYSTEM AND RETURNED TO SJO FOR MAINTENANCE. AFTER AN UNEVENTFUL LANDING THE PILOT REPORTED THE FOLLOWING TWO ITEMS: 1) "COCKPIT DOOR LOCK DOES NOT WORK PROPERLY", MAINTENANCE PERSONNEL PERFORMED ANALYSIS IN ACCORDANCE WITH TSM 52-51-00-810-801-A, OPERATIONAL TESTED THE COCKPIT DOOR LOCKING SYSTEM IN ACCORDANCE WITH AMM 52-51-00-710-002-A OBTAINING NORMAL RESULT. 2) "GREEN HYD RESERVOIR LOW PRESSURE. LANDING GRAVITY EXTENSION WAS PERFORMED", MAINTENANCE PERSONNEL PERFORMED ANALYSIS AS PER TSM 29-11-00-810-803-A AND AMM 29-00-00-790-001-A, FOUND HYDRAULIC LEAK ON FLEXIBLE HOSE OF THE ACTUATOR OF MAIN LANDING GEAR DOOR RIGHT SIDE, REPLACED THE FLEXIBLE HOSE (P/N AE2463921G0097) AND SWIVEL JOINT (P/N AE84760Z) AS PER AMM 32-31-39-000-001/400-001-A AND 32-31-38-00-001/400-001-A, THERE WAS NOT CAVITATION EFFECT, PERFORMED SERVICING TO GREEN HYDRAULIC SYSTEM AS PER AMM 12-12-29-611-001-A, WAS RESET THE LANDING GEAR GRAVITY EXTENSION SYSTEM AS PER AMM 32-33-00-710-001-A; PERFORMED OPERATIONAL TEST IN ACCORDANCE WITH AMM 32-31-00-71-002-A01 WITH NORMAL RESULT. THE AIRCRAFT WAS RETURNED TO SERVICE.
